Doctor insights on:
How Do I Wean Off Propranolol
Amitriptyline: The proper way of weaning off depends upon the dose. If you are taking a full anti-depressant dose of Amitriptyline (200-300 mg), then reduce by 50 mg every week. If you are just using it either to sleep or for relief of nerve pain, cut down by 10 mg a week. You will not get a specific withdrawal syndrome when you stop; you are more likely just to experience a possible recurrence of prior symptoms. ...Read more
Yes body knows/respo: Dilantin is prescribed for control of seizures.Too much can cause side effects and body knows when it is too much as blood level goes up body responds with side effects.Same holds true when you take too little, seizures are not controllled.That is the reason to keep the blood level in threpeutic range.So if you are tapering for a reason, your body knows as level falls.Wean off gradually ...Read more
Variable withdrawal: Everyone is different, and benzodiazepine withdrawal can vary, depending on age, individual metabolism, underlying psychiatric disorders, dose, and length of time taking the medication. This should never be attempted without the supervision of a qualified physician. If you are on a fairly high dose (4-8 mg/day), you should plan on months of tapering this medication safely. ...Read more
Stop antidepressant?: Changes in dosages of medication that you have been prescribed consistently over time should not be attempted without a doctors supervision. So, just like you would see the doc if you though you needed to increase your dose, you should see the doc and discuss dose reductions with him as well :) ...Read moreSee 1 more doctor answer
Ask Rx doc: It will be best to have your treating physician taper you off. He or she will decide, after discussing with you, if and when it is time to discontinue the medication and how best to do so without a relapse of your symptoms. ...Read more
With medical help: Hopefully the doctor who prescribed it will assist in terminating it. It needs to be either a very slow tapering off or being switched to a different ssri with a longer half-life and have that drug tapered. Those take a shorter time to taper. The "discontinuation" syndrome can be very troubling and serious. You want to avoid it and you can, but not alone. Best wishes for success. ...Read moreSee 2 more doctor answers
Metoprolol: Shouldn't mess with your meds. Speak to your doc who can advise you. Tapering the drug is easy, decision that its appropriate is another question. ...Read more
Slowly: Best to be tapered off Effexor (venlafaxine) with supervision of a health provider. When almost to end dosing, often use brief Prozac bridge which helps you transition slowly off completely and avoid any obnoxious side effects at all. You may notice nausea, dizziness, brain zaps, shivers, headaches, lack of focus, and flu like symptoms. Daily dose cut back 10% weekly-some take out granules and re-close! ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- How do i wean off klonopine?
- How do i wean off fioricet safely?
- Do i wean off of avinza?
- Ask a doctor a question free online
- How do i wean myself off of 1 soma a night?
- Do i need to wean myself off ompelzole and if so how?
- Do i have to be weaned off flomax?
- How do you wean off cymbalta?
- How long does it take to wean off propranolol?